# SDR TWAA9810711

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N998R
- Make and model: Doug DC-9-32
- Aircraft serial: 47030
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND LOWER SURFACE AT DAMPER CUT OUT LOWER RIB CAP CRACKED ON LT ELEVATOR.  REPLACED LOWER RIB CAP PER DAC DWG 9918535.  ACFT TT:  77,783 HOURS.  ACFT TC:  84,471.  (X)
